A classification of braid types for periodic orbits of diffeomorphisms of surfaces of genus one with topoligical entropy zero = Clasificación de tipos de trenzas para órbitas periódicas de superficies de género uno con entropía topológica nula

Translated title of the contribution: A classification of braid types for periodic orbits of diffeomorphisms of surfaces of genus one with topoligical entropy zero = Clasificación de tipos de trenzas para órbitas periódicas de superficies de género uno con entropía topológica nula

J. Guaschi, J. Llibre, R. MacKay

Research output: Contribution to journalArticleResearch

Translated title of the contributionA classification of braid types for periodic orbits of diffeomorphisms of surfaces of genus one with topoligical entropy zero = Clasificación de tipos de trenzas para órbitas periódicas de superficies de género uno con entropía topológica nula
Original languageMultiple languages
Pages (from-to)543-558
JournalPubl. Mat.
Volume35
Issue number2
DOIs
Publication statusPublished - 1 Jan 1991

Cite this